The variational inequality arising from the one-phase multidimensional Stefan problem is discretized by piecewise-linear finite elements in space and by backward-differences in time. Error estimates for the discrete free boundary at each time-step are proved.

Convergence of the approximate free boundary for the multidimensional one-phase Stefan problem / P. Pietra, C. Verdi. - In: COMPUTATIONAL MECHANICS. - ISSN 0178-7675. - 1:2(1986), pp. 115-125. [10.1007/BF00277696]

Convergence of the approximate free boundary for the multidimensional one-phase Stefan problem

C. Verdi
Ultimo
1986

Abstract

The variational inequality arising from the one-phase multidimensional Stefan problem is discretized by piecewise-linear finite elements in space and by backward-differences in time. Error estimates for the discrete free boundary at each time-step are proved.
Settore MAT/08 - Analisi Numerica
Article (author)
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2434/187564
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? ND
social impact